# SDR CALA2025040303463

- Difficulty date: April 1, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 88,398 hours, 17,825 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT THE CONCLUSION OF ALL WORK ON APU AND AIR CONDITIONING SYSTEM ACTIVATE THE BLEED ON #2 ENGINE AND PERFORM NORMAL ENGINE START USING APU FOR BOTH ENGINES. RUN ENGINES SEPARATELY AT POWER LEV ELS SIMILAR TO TEST 8 PER AMM 71-00-00-725-008-N00 FOR 5 MINUTES WITH PACKS ON WHILE ISOLATING THE BLEEDS FROM LEFT TO RIGHT CHE CKING FOR ABNORMAL SMELLS IN THE CABIN OR FLIGHT DECK. IF NO FAULTS FOUND RETURN A/C TO SERVICE.  UPON CONCLUSION OF ALL WORK ON APU AND AIR CONDITIONING, DUAL ENGINE START CARRIED OUT AND BOTH ENGINES RAN AT HIGH POWER LEVELS SEPERATLY AS PER AMM 71-00-00-725-008-N00 AT 1.40 EPR FOR 5 MINUTES WITH PACKS ON. NO ABNORMAL SMELLS DETECTED AT ANY POWER LEVELS ON BOTH HOT AND COLD SETTINGS, BOTH IN THE FLIGHT DECK AND IN THE CABIN.
